# SDR DALA2021060203018

- Difficulty date: May 31, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 90,458 hours, 40,160 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1640 S14r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 670 CRACKED FOUND IN TOOLING HOLE STA 1640 BELOW STR14 RIGHT HAND SIDE. CORRECTIVE ACTION: REPAIRED CRACKED TOOLING HOLE STA 1640 BELOW STR14 RIGHT HAND SIDE IAW DELTA ERA 591770-14AD REV O. (1825718)
